Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Urine test showing non-treatable hv staph infection. Pain in the lower back, reduced semen. Any treatment available?

Hi doc...I did a urine test 3yrs ago nd d doc said I hv staph nd said its testis aches nd. Feel dis inflamation dia nd I hv dis inflammatory pain too at my lower back...nd I get boils 1ce in a while...tho I urinate fine buh my semen is kinda reduced in quantity...what can I do to feel normal again cuz I ve tried several antibiotics and nuffin seems to hv worked..thanx
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have Staphylococcal infection on the urinary tract .It seems that organisms are resistant to common antibiotics used in routine practice .But most of the time staphylococcal infection responds well to Penicillin.
Please consult your family physician and start taking Benzathin Penicillin daily for 10 days.
along with anti inflammatory medication like Diclofenac twice daily.
I think it will get resolved in 10 days.

Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor